MAUDE Adverse Event Report: Medtronic Grand Rapids Ped. Arterial Cannula; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

Medtronic Grand Rapids Ped. Arterial Cannula; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77008
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
Ped. Arterial Cannula
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
Medtronic Grand Rapids
620 watson sw
grand rapids MI 49504
Manufacturer (Section G)
Medtronic Grand Rapids
620 watson sw
grand rapids MI 49504
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50300038
Report Number2184009-2026-01296
Device Sequence Number18565409
Product Code DWF
UDI-Device Identifier00763000091101
UDI-Public(01)00763000091101(17)270605(10)2024060128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K024069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77008
Device Catalogue Number77008
Device Lot Number2024060128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown